Bright and dark soliton solutions for some nonlinear fractional differential equations

GÜNER Ö., Bekir A.

CHINESE PHYSICS B, vol.25, no.3, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1088/1674-1056/25/3/030203
  • Journal Name: CHINESE PHYSICS B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes


In this work, we propose a new approach, namely ansatz method, for solving fractional differential equations based on a fractional complex transform and apply it to the nonlinear partial space-time fractional modified Benjamin-Bona-Mahoney (mBBM) equation, the time fractional mKdV equation and the nonlinear fractional Zoomeron equation which gives rise to some new exact solutions. The physical parameters in the soliton solutions: amplitude, inverse width, free parameters and velocity are obtained as functions of the dependent model coefficients. This method is suitable and more powerful for solving other kinds of nonlinear fractional PDEs arising in mathematical physics. Since the fractional derivatives are described in the modified Riemann-Liouville sense.